# SDR MALA010607

- Difficulty date: August 1, 2001
- Submitted: August 3, 2001
- Operation: Air carrier
- Aircraft: N514XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2330
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Bleed Band
- Part number: 216118216
- Condition: Defective
- Stage of operation: CL
- How discovered: V
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

During Flight #3460, unable to attain over 81% N1, on #1 Engine.  Air return to MSP.  Maintenance removed and replaced #1 Engine Bleed Band PN 2-161-182-16 IAW AMM 75-30-04.  Leak and Ops check good.
